# SDR CA011002010

- Difficulty date: September 8, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 206CESSNA
- Aircraft time: 4,225 hours
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12128582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS IN AFT FUSELAGE BULKHEAD.
